Related Experiment Videos
[Changes in the rat stomach after long-term administration of proton pump inhibitors (AG-1749 and E-3810)]
Nihon Rinsho. Japanese Journal of Clinical Medicine
|January 1, 1992
Abstract:
E-3810 and AG-1749, new proton pump inhibitors, were administrated in single doses or over a long period of time in order to evaluate their effect on the rat stomach. E-3810 inhibited gastric acid secretion for a shorter period of time than AG-1749 in both the single dose and long-term administration. While hypergastrinemia persisted with long-term administration of AG-1749, serum gastrin levels returned to normal upon cessation of treatment with E-3810. Both E-3810 and AG-1749 caused vacuolar formation of parietal cells and an increase in gastric acid secretion after cessation of long-term treatment, suggesting that these changes are common after treatment with proton pump inhibitors.